# SDR CALA0200165

- Difficulty date: April 2, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N69602
- Make and model: Boeing 737524
- Aircraft serial: 27315
- Aircraft time: 24,873 hours, 13,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FOUR 1 INCH CRACKS IN CABIN FLOOR SUPPORT BETWEEN STA 482B AND 520, BL 0.  THE SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-10-02.
